5 doctors weighed in:

I have multiple unexplained bruising on my hip and leg (one side) as well as leg aches and fatigue, on prednisone 20mg a day for a week, is it linked?

5 doctors weighed in
Dr. Leto Quarles
Family Medicine
4 doctors agree

In brief: Probably related

Prednisone makes the skin and blood vessels fragile, so much more prone to easy bruising with normal daily activity, for example if you sleep on the side where the bruising is.
Muscle aches and fatigue can also be related either to the Prednisone itself, or to whatever condition the Prednisone is being used to treat. If the leg is also swollen, see your doctor to be sure it's not a blood clot.

In brief: Probably related

Prednisone makes the skin and blood vessels fragile, so much more prone to easy bruising with normal daily activity, for example if you sleep on the side where the bruising is.
Muscle aches and fatigue can also be related either to the Prednisone itself, or to whatever condition the Prednisone is being used to treat. If the leg is also swollen, see your doctor to be sure it's not a blood clot.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available